# SDR SWIA202163646

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER CORREDED AT FS311.75 IN SEVERAL LOCATIONS.   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED DAMAGED PAX DOOR FORMER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. NO CHANGE TO WEIGHT AND BALANCE, TASK CARD 51-900-1002-SKY AND M-337 ATTACHED
